# SDR CA050301005

- Difficulty date: February 24, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Cessna 425
- Aircraft time: 5,574 hours
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 781904
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OVERHAULED VALVE PURCHASED JANUARY 23, 2001, GATE VALVE WAS FOUND STUCK IN THE CLOSED POSITION. THE VALVE WOULD NOT OPEN WHEN THE PRESSURE SELECTOR WAS SWITCHED TO THE OPEN POSITION.
